# SDR FDEA202103200730

- Difficulty date: March 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974207200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FR67-FR68, STGR49R-STGR50R 1EA DENT REPAIRED THE DENT AT LOWER FUSELAGE SKIN FR67 - FR68, STGR49R - STGR50R PER EA 6-  5310-T0360050 P1 & A300-600 SRM 51-40-21 & SRM 51-40-30. THIS IS A CAT B REPAIR. THE   FURTHER INSTPECTION REQUIREMENT PER EA 6-5310-T0360050. EA TITLE: FUSELAGE -   MAINFRAME - IMPACT DAMAGE ON FUSELAGE SKIN PANEL BETWEEN FR67-68 AND STRINGERS   47RH-52RH. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
